# SDR CALA2011071300488

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 38,053 hours, 14,104 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851HT1
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ELEV PITOT LIGHT ILLUMINATED 8 MINUTES AFTER T/O AT 2236Z.  FOUND ELEV PITOT LT CB OUT.  RESET CB AT 2231Z.  CB POPPED OUT AGAIN AT 2236Z.  REMOVED AND REPLACED LT ELEV PITOT PROBE IAW 27-31-94, OPS & LEAK CHECK GOOD REF M/M 27-31-17-790-801, 30-31-00-730-801.
